# SDR DLM88981818

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

APPROX ONE TO TWO MINUTES AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN.  BOTH SMOKE DETECTORS IN REAR OF AIRCRAFT ACTIVATED.  CHECKED APU INLET FOUND CLEAR.  PERFORMED DUCT BURNOUT PER M/M 36-10-00-5.  NO SMOKE IN CABIN ON RUN-UP.  OK FOR       SERVICE.
